Signos de abuso de drogas

Los ojos inyectados de sangre pueden ser un signo de abuso de drogas. Los vasos sanguíneos en la superficie del ojo se dilatan en respuesta al uso de ciertas drogas, produciendo enrojecimiento de los ojos.Signos de abuso de drogas

Revision

Last reviewed 8/12/2011 by Linda J. Vorvick, MD, Medical Director, MEDEX Northwest Division of Physician Assistant Studies, University of Washington, School of Medicine. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M., Inc.

Disclaimers

  • The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition.
  • A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions.
  • Call 911 for all medical emergencies.
  • Links to other sites are provided for information only -- they do not constitute endorsements of those other sites.

©1997 - A.D.A.M., Inc.Any duplication or distribution of the information contained herein is strictly prohibited.adam.com